A correspondence of modular forms and applications to values of L-series

Diamantis, Nikolaos and Neururer, Michael and Strömberg, Fredrik (2015) A correspondence of modular forms and applications to values of L-series. Research in Number Theory, 1 (27). pp. 1-12. ISSN 2363-9555

Full text not available from this repository.

Abstract

An interpretation of the Rogers–Zudilin approach to the Boyd conjectures is established. This is based on a correspondence of modular forms which is of independent interest. We use the reinterpretation for two applications to values of L-series and values of their derivatives.

Item Type: Article
RIS ID: https://nottingham-repository.worktribe.com/output/768877
Keywords: L-functions, Derivatives of L-functions, Eisenstein series
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number: https://doi.org/10.1007/s40993-015-0029-z
Depositing User: Diamantis, Dr Nikolaos
Date Deposited: 21 Jul 2015 16:24
Last Modified: 04 May 2020 17:26
URI: http://eprints.nottingham.ac.uk/id/eprint/29316

Actions (Archive Staff Only)

Edit View Edit View